Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Had to stop genvoya due2 severley vomiting
Jul 20, 2016

I was in genvoya for less than a month and after a couple days I started throwing up so severely that I had to stop taking the medicine. I took a break and started taking it again and I still got very sick and couldn't stop throwing up. What should I do ?

Response from Dr. Henry

You have had a rough start. Severe nausea fro Genvoya occurs rarely. I would promptly discuss with your HIV provider to assess whether any other condition could be contributing to your nausea. If not then either treatment for nausea on a trial basis while trying Genvoya again or a different regimen are among the options to discuss.


Previous
Is my ARV still working without side effects?
Next
Achy leg pain on Stribild as PEP

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement